RUS  ENG
Full version
JOURNALS // Matematicheskii Sbornik // Archive

Mat. Sb. (N.S.), 1981 Volume 116(158), Number 1(9), Pages 120–127 (Mi sm2443)

This article is cited in 15 papers

Decidability of the positive theory of a free countably generated semigroup

Yu. M. Vazhenin, B. V. Rozenblat


Abstract: A decision procedure for the positive theory of a free countably generated semigroup is constructed, with a bound on the number of steps, obtained by modifying an algorithm from work of G. S. Makanin (see Matem. Sb. (N.S.), 103(145) (1977), 147–236).
Bibliography: 7 titles.

UDC: 519.4

MSC: Primary 03B25; Secondary 20M05

Received: 17.04.1980 and 26.12.1980


 English version:
Mathematics of the USSR-Sbornik, 1983, 44:1, 109–116

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025